MathSciNet Relay Station
MathSciNet bibliographic data
MR898063 30F30
Shiba, M.; Shibata, K. Hydrodynamic continuations of an open Riemann surface of finite genus. Complex Variables Theory Appl. 8 (1987), no. 3-4, 205–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement